# SDR AALA202503130250

- Difficulty date: March 11, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 101,126 hours, 12,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR FA FLASHLIGHT INOP. MAINTENANCE REPLACED BATTERY IAW AMM 25-64-01. OPS CK GOOD.
